# SDR SWAA031253

- Difficulty date: June 5, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 60,643 hours, 32,451 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 7207375
- Part serial: 159745
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNABLE TO PRESSURIZE CABIN.  REMOVED AND REPLACED CABIN PRESSURE RELIEF SAFETY VALVE PER MM.
